# SDR 2024FA0000181

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: General aviation
- Aircraft: N9VSFM
- Make and model: Boeing 747412F
- Aircraft serial: 32898
- Aircraft time: 88,024 hours, 16,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 142U0840
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS AS PER ADSI IB744530107, QTY: 02 OFF FASTENER HOLES ON STA 840 LH FRAME ASSY WERE FOUND CRACKED.
